i want to no if its a virginal infection or something else and its not the metronidazole gels there tablets.
this is something you should call your doctor about and they should have told you what it was anyway. It is possible that it is something you can pass on through body fluids but it depends on the bacteria... antibiotics tend to keep the infection within the host but it doesnt mean your not contageous. (each antibiotic is used to kill off specific bacteria types so its not possible to diagnose with JUST the drug name)
P.S. do not drink on this med or it makes the med lose its effecctivness and even if you lose the symptoms of the bacterial infection chances are its still going to be in your system
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2011 • 6 answers
Posted 29 Jul 2014 • 1 answer
Posted 21 Dec 2014 • 1 answer
Posted 10 Jun 2015 • 1 answer
Posted 21 Sep 2016 • 0 answers